# SDR 2019FA0000159

- Difficulty date: May 1, 2019
- Submitted: May 27, 2019
- Operation: General aviation
- Aircraft serial: 7045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESS (MSG) IN FLIGHT. THE MESSAGE REMAIN ON DISPLAY AT 11:33 UNTIL 11:55 UTC. CORRECTIVE ACTION: HAS BEEN CHANGED PACKING OF THE EDP (ENGINE DRIVEN PUMP) IAW AMM 72-60-00. IN TEST ON GROUND WITH ENGINES NORMAL IAW AMM 71-00-00. SUBMITTED AS BOMBDR CRJ200.
